MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; UNIT,C6S 3.0,BTH

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; UNIT,C6S 3.0,BTH
Model Number 02-01846
Medical Device Problem Codes Fire (1245); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sensor burned and started to catch fire while charging in the charger.The charger was plugged with an extension cord.The patient services rep instructed the patient with proper charging instructions.A return kit was requested and a replacement was order.There were no injuries or property damage reported.
 
Additional Manufacturer Narrative
It was reported that the sensor melted and started on fire when charging.The sensor was returned for investigation.Engineering evaluation found the outer case was severely melted in the area of the usb voltage contact.Corrosion was identified between contact pins on the analog pcb, this most likely caused a fault that resulted in a melt event.Liquid ingress most likely caused the extensive corrosion.Based on engineering evaluation, the reported event was confirmed.A definitive root cause could not be confirmed, but the most probable root cause is user error.The user should insert the sensor properly into the patch, not submerge in water, not expose to water when configured without the patch, and not use an extension cord.
 
Additional Manufacturer Narrative
Correction: d4.

Brand Name
C6 MCOT PPM
Common Device Name
UNIT,C6S 3.0,BTH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18576723
Report Number2133409-2024-00004
Device Sequence Number21122976
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale